# SDR ASAA0110465

- Difficulty date: July 2, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6546544525
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND ATTACH ANGLES AT BS 695, LEFT BUTTOCK LINE 60 CORRODED.  REPAIRED PER BOEING DRAWING.  (M)
